# SDR ASOA20130715074

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 22,116 hours, 12,660 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A RT WING FUEL LEAK AND PERFORMED AIR RETURN.  MX INSPECTED AND FOUND THE RT WING OUTERMOST FLAP VALVE LEAKING.  MX R & R THE RT WING FLAP VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
